A 34-year-old female asked:
Disclaimer

3 days only on prednisone for asthma - 40mg, 20 mg then 10mg.Feel sinus pain and fullness one side.Could prednisone cause sinus infection? Fungal?

1 doctor answer
Dr. Michael Sanders
15 years experience in Pulmonology
Not likely: Steroids put you at risk for infections but don't cause them. I doubt just taking 3 doses of prednisone would put you at any significant risk.
Answered on Jun 2, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 64-year-old female asked:
Dr. Corentine Kwende
15 years experience in Hospital-based practice
Disease : Could it be that this is part of disease progression. Unlikely to be an effect of prednisone. You may want to have some blood and sputum cultures sent ... Read More
A female asked:
Dr. Robin Ifft
42 years experience in Pediatrics
It : It sounds like you have a complicated history. It's difficult to point you in the right direction without more details of your symptoms. Since you hav ... Read More
A 34-year-old female asked:
Dr. Dan Fisher
26 years experience in Internal Medicine
Asthma: Viral infections can trigger asthma - asthma should be treated with standard meds your doc has outlined for your exacerbations. Generally this include ... Read More
2
2 thanks
A 41-year-old female asked:
Dr. Arthur Vegh
37 years experience in Allergy and Immunology
Document and treat: With the above hx, a sinusitis not responding to rx, which i presume from your history, can cause this. An x-ray/ct to document sinusitis would lead a ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month